Eczematous drug eruption after infliximab

Details

Serval ID
serval:BIB_FCB8672562C7
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Eczematous drug eruption after infliximab
Journal
British Journal of Dermatology
Author(s)
Dumont-Berset  M., Laffitte  E., Gerber  C., Dudler  J., Panizzon  R. G.
ISSN
0007-0963 (Print)
Publication state
Published
Issued date
12/2004
Volume
151
Number
6
Pages
1272-1273
Language
english
Notes
Case Reports Letter --- Old month value: Dec
Keywords
Adult Antibodies, Monoclonal/*adverse effects Antirheumatic Agents/*adverse effects Arthritis, Psoriatic/drug therapy Drug Eruptions/*etiology Eczema/*chemically induced Humans Male
Pubmed
Web of science
Create date
25/01/2008 16:41
Last modification date
20/08/2019 16:27
Usage data